# SDR USAA030084

- Difficulty date: May 21, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- System (JASC): 5200 · Doors
- Part: Bearing
- Part number: AN201KP4A
- Condition: Failed
- Location: Door
- Part time: 40,808 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FAILURE IN TERMINAL OF ROLLER BEARING, AFT CARGO DOOR AND DEEP GOUGES IN LATCHING FITTING AND COVER PLATE.  DEFECTIVE PART REPLACED WITH IDENTICAL PART NR.  (M)
